# SDR DXTA200802791

- Difficulty date: January 23, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N659QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605359
- Aircraft time: 4,035 hours, 3,159 cycles
- Engine: Pwa PW545A
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 10644D02M03
- Part serial: 03010277
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 3,395 hours, 2,663 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT FL340, LT ENGINE INSTRUMENT LCD WENT BLANK, SHORTLY AFTER WE DETECTED AN ELECTRICAL BURNING ODOR AND RETURNED TO AIRPORT. REMOVED AMLCD AND INSTALLED MODIFIED AMLCD IAW MM 77-40-00. OPS CHECKS GOOD.
